Originally Posted by mike49
I have been on propecia and rogaine for 2 years now with little results and no side effects.i have maintained in the crown but no regrowth.
I know it does not feel like it but maintaining is a pretty significant result. Anyways, since you have no regrowth at all after two years of using Rogaine, you could slowly taper yourself off of Rogaine if you wanted to because it isn't doing you any good. If it were growing any hair back for you, you would know it by now. If you decide to go off of Rogaine, make sure you taper off of it slowly over a long period of time.
You need to talk to your doctor about increasing your dose of Finasteride. Personally, I don't think that would do you any more good than your current dose. Finasteride does not stimulate regrowth, it just arrests the loss and "allows" hair that can grow back to grow back. If no hair has grown back after two full years, even with Rogaine, those hair follicles are likely too damaged to be able to grow hair anymore.